Tinea Versicolor Widened After Using The Ointment?
why yes, after I applied ketoconazole ointment to the area of tinea vescicolor on my neck instead of reducing the phlegm instead of widening it? Even though I apply 2x a day morning and evening, usage has been running for 2 days of use
Good evening, thanks for the question
Tinea versicolor is a fungal disease that is chronic and can affect the entire body. Skin disorders in the form of skin discoloration accompanied by itching and slight scaly, round or irregular shape with a firm or indistinct boundary. This infection is more common in areas with higher temperatures and relative humidity.
Risk factors for tinea versicolor include:
- High ambient temperature
- Oily skin
- Excessive sweating production
- Hereditary factors
- immune deficiency
- Treatment with steroids
Tinea versicolor can grow repeatedly because fungal growth occurs excessively due to weather and humidity factors. In addition, although this disease has been treated stubbornly and has a high recurrence risk (50% of cases), so treatment must be done thoroughly, diligently and consistently.
If topical treatment does not give the expected results, your doctor may consider giving oral antifungal medications. Oral antifungal drugs have some side effects that are not mild, for that use must be under the supervision of a doctor.
Make further consultations with your doctor to evaluate the current treatment response. Additionally you are advised not to use damp clothing and not to share the use of personal items with others to prevent transmission.
That's all, hope it helps